# SDR CALA2016010400003

- Difficulty date: December 30, 2015
- Submitted: January 4, 2016
- Operation: Air carrier
- Aircraft: N41135
- Make and model: Boeing 757224
- Aircraft serial: 29284
- Aircraft time: 69,355 hours, 14,965 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Charger
- Part number: 20121
- Condition: Inoperative
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

L4 DOOR SLIDE LIGHT ON FUSELAGE INOPERATIVE.  REPLACED BATTERY CHARGER IAW AMM 33-51-07-862-054.  OPERATIONS CHECKED GOOD.  ACFT RELEASED FOR FLIGHT.
